# SDR CALA2020020300314

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 62,154 hours, 21,035 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Diffuser
- Part number: 22156283
- Condition: Damaged
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND LEFT PACK EXHAUST DUCT PLENUM DIFFUSER DAMAGED. REQUIRES M&E # 29-2151-3-0064. REMOVED LEFT SIDE HEAT EXCHANGERS AND PLENUM DIFFUSER THRU STEP G(11)(E).REF AMM 21-51-03-000-805-002. REMOVED AND REPLACED LEFT PACK EXHAUST DUCT PLENUM DIFFUSER AND REINSTALLED LH HEAT EXCHANGERS IAW AMM 21-51-03 VERIFIED CDCCL STEPS PRIOR TO INSTALLATION OF HEAT EXCHANGERS
